Bulletin (New Series) of the American Mathematical Society

Invariant theory of $G_2$

Gerald W. Schwarz

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 9, Number 3 (1983), 335-338.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17A36: Automorphisms, derivations, other operators 20F29: Representations of groups as automorphism groups of algebraic systems 20G05: Representation theory


Schwarz, Gerald W. Invariant theory of $G_2$. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 335--338. https://projecteuclid.org/euclid.bams/1183551296

Export citation


  • 1. M. Hochster and J. Roberts, Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Adv. in Math. 13 (1974), 115-175.
  • 2. C. Procesi, The invariant theory of n x n matrices, Adv. in Math. 19 (1976), 306-381.
  • 3. R. D. Schafer, An introduction to non-associative algebras, Academic Press, New York, 1966.
  • 4. G. Schwarz, Representations of simple Lie groups with regular rings of invariants, Invent. Math. 49 (1978), 167-191.
  • 5. G. Schwarz, Representations of simple Lie groups with a free module of covariants, Invent. Math. 50 (1978), 1-12.
  • 6. R. P. Stanley, Combinatorics and invariant theory, Proc. Sympos. Pure Math., Vol. 34, Amer. Math. Soc., Providence, R. I., 1979, pp. 345-355.
  • 7. H. Weyl, The classical groups, 2nd ed., Princeton Univ. Press, Princeton, N. J., 1946.